@article{Carp_Popa_┼×erban_2014, author = {Carp, Doina and Popa, Catalin and ┼×erban, C.}, title = {Regularized Han-type Algorithms for Inconsistent Maritime Container Transportation Problems}, journal = {TransNav, the International Journal on Marine Navigation and Safety of Sea Transportation}, volume = {8}, number = {4}, pages = {579-583}, year = {2014}, url = {./Article_Regularized_Han-type_Algorithms_for_Inconsistent_Maritime_Container_Transportation_Problems_Carp,32,544.html}, abstract = {In this paper we analyse several ways to compute the weights from the Regularized Han (RH) algorithm, the regularized version of Han?s algorithm for approximating the least squares solutions of inconsistent (incompatible) systems of linear inequalities. We tested our approaches on a classical transportation problem, aiming to provide a cost optimized solution to real world transportation problems, which often are unbalanced and inconsistent.}, doi = {10.12716/1001.08.04.13}, issn = {2083-6473}, publisher = {Gdynia Maritime University, Faculty of Navigation}, keywords = {Algorithms, Regularized Han-Type Algorithms, Han-type Algorithms, Container, Maritime Container Transportation, Container Transport, Transportation System, Mathematical Model} }